Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 89, NWS Cleveland, OH

July 19, 2015Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 19, 2015, 5:50 PM EDT for Crawford County, Erie County, Pennsylvania. It was in force for 40 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2015, 5:50 PM EDT (21:50 UTC)
Expired
Jul 19, 2015, 6:30 PM EDT
In force
40 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Crawford County, PA, Erie County, PA

The radar

The Pittsburgh radar (KPBZ), 129 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 6:00 PM EDTTSTM WND DMG2 S Union City, PALARGE TREE LIMB BROUGHT DOWN BY THUNDERSTORM WINDS.
Jul 19, 6:01 PM EDTTSTM WND DMG3 E Cambridge Springs, PASEVERAL TREES DOWN.
Jul 19, 6:06 PM EDTTSTM WND DMG4 Se Blooming Valley, PASEVERAL TREES DOWN.
Jul 19, 6:20 PM EDTTSTM WND DMG3 Se Townville, PASEVERAL TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 3:18 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 9.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 66 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
66 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

181 
WUUS51 KCLE 192150
SVRCLE
PAC039-049-192230-
/O.NEW.KCLE.SV.W.0089.150719T2150Z-150719T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
550 PM EDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ERIE COUNTY IN NORTHWESTERN PENNSYLVANIA...
  CRAWFORD COUNTY IN NORTHWESTERN PENNSYLVANIA...

* UNTIL 630 PM EDT

* AT 550 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  LINCOLNVILLE...OR 16 MILES NORTHEAST OF MEADVILLE...MOVING EAST AT
  30 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MEADVILLE...CORRY...TITUSVILLE...UNION CITY...CAMBRIDGE SPRINGS...
  RICEVILLE...LINCOLNVILLE...CANADOHTA LAKE...GUYS MILLS...
  COCHRANTON...SAEGERTOWN...HYDETOWN...MILL VILLAGE...BLOOMING
  VALLEY...TOWNVILLE...SPARTANSBURG...VENANGO...ELGIN...CENTERVILLE
  AND WOODCOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4162 7982 4149 8000 4148 8024 4171 8024
      4185 8018 4196 7961 4162 7961
TIME...MOT...LOC 2150Z 282DEG 27KT 4179 7990 

HAIL...0.88IN
WIND...60MPH
 
$$

OUDEMAN
2 follow-up statements
985 
WWUS51 KCLE 192214
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
614 PM EDT SUN JUL 19 2015

PAC039-049-192230-
/O.CON.KCLE.SV.W.0089.000000T0000Z-150719T2230Z/
ERIE PA-CRAWFORD PA-
614 PM EDT SUN JUL 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEASTERN ERIE AND CRAWFORD COUNTIES...

AT 612 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER 
RICEVILLE...OR 20 MILES EAST OF MEADVILLE...MOVING EAST AT 25 MPH. 
AN ADDITIONAL STORM WAS LOCATED JUST EAST OF MEADVILLE AND WAS ALSO 
MOVING EAST AT 25 MPH.  TREES AND POWER LINES WERE REPORTED DOWN 
A COUPLE MILES EAST OF CAMBRIDGE SPRINGS FROM THESE STORMS.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...PUBLIC. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MEADVILLE...CORRY...TITUSVILLE...UNION CITY...CAMBRIDGE SPRINGS...
RICEVILLE...LINCOLNVILLE...CANADOHTA LAKE...GUYS MILLS...
COCHRANTON...SAEGERTOWN...HYDETOWN...MILL VILLAGE...BLOOMING
VALLEY...TOWNVILLE...SPARTANSBURG...VENANGO...ELGIN...CENTERVILLE AND
WOODCOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4162 7982 4149 8000 4148 8024 4171 8024
      4184 8010 4196 7961 4162 7961
TIME...MOT...LOC 2212Z 281DEG 20KT 4176 7977 

HAIL...0.88IN
WIND...60MPH
 
$$

OUDEMAN
453 
WWUS51 KCLE 192227
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
627 PM EDT SUN JUL 19 2015

PAC039-049-192236-
/O.EXP.KCLE.SV.W.0089.000000T0000Z-150719T2230Z/
ERIE PA-CRAWFORD PA-
627 PM EDT SUN JUL 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ERIE AND CRAWFORD
COUNTIES WILL EXPIRE AT 630 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY 
WINDS TO 50 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM. A NEW 
WARNING MAY BE NEEDED IF THE STORM INTENSIFIES AGAIN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHWESTERN PENNSYLVANIA.

LAT...LON 4162 7982 4149 8000 4148 8024 4171 8024
      4184 8010 4196 7961 4162 7961
TIME...MOT...LOC 2224Z 282DEG 27KT 4176 7977 

$$

OUDEMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:38 PM EDT, 3 hours 12 minutes earlier.

Area forecast discussion, Jul 19, 2:38 PM EDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
238 PM EDT SUN JUL 19 2015

.SYNOPSIS...
A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA THIS EVENING.
HIGH PRESSURE WILL BUILD OVER NORTHERN OHIO AND NORTHWESTERN
PENNSYLVANIA BRIEFLY ON MONDAY BEFORE ANOTHER COLD FRONT MOVES
ACROSS THE REGION ON TUESDAY. HIGH PRESSURE WILL RETURN FOR THE
MIDDLE PORTION OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
MCV ACROSS CENTRAL INDIANA AND A COLD FRONT THAT IS LOCATED FROM
SOUTHERN ONTARIO ACROSS NW OHIO AND INTO CENTRAL ILLINOIS WILL BE
THE MAIN FACTORS FOR CONVECTIVE DEVELOPMENT THIS EVENING. THIS
OCCURRING AS BETTER JET ENERGY MOVES ACROSS NORTHERN MICHIGAN
THEN INTO ONTARIO TONIGHT. PLENTY OF MOISTURE ACROSS THE AREA
WITH TEMPERATURES WELL INTO THE 80S WHICH PUSHES MIXED LAYER
CAPES INTO THE 2000-3000 RANGE. SO THE INSTABILITY IS THERE
WAITING FOR THE FRONT AND JET ENERGY TO ARRIVE. BEST CHANCES FOR
SEVERE THUNDERSTORMS APPEAR TO BE ACROSS THE SOUTHERN HALF OF THE
AREA IN CLOSER PROXIMITY TO THE MCV. THE MAIN THREAT WILL BE
STRONG DAMAGING WINDS. WE THOUGHT BRIEFLY ABOUT A FLOOD WATCH
ACROSS THE SOUTH BUT BELIEVE THE STORMS WILL MOVE FAIRLY QUICKLY
ACROSS THAT AREA. HOWEVER WILL MENTION LOCALLY HEAVY RAINFALL IN
THE HWO.

THUNDERSTORMS LOOK TO BE SOUTH AND EAST OF THE COUNTY WARNING
AREA BY 10 PM. MOISTURE LEVELS WILL SLOWLY DECREASE IN THE WAKE
OF THE FRONT AS HIGH PRESSURE BRIEFLY TAKES CONTROL OF NORTHERN
OHIO AND NW PA.

IT WILL BE COOLER TONIGHT IN THE WAKE OF THE FRONT WITH LOWS
RANGING FROM THE LOWER 60S NW TO THE MIDDLE 60S SOUTH AND
SOUTHEAST PORTIONS OF THE CWA.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
THE AREA OF HIGH PRESSURE THAT DIPS INTO THE AREA INT EH WAKE OF
THE FRONT TONIGHT SHOULD BE NUDGED SOUTHWARD ON MONDAY AS ANOTHER
COLD FRONT SWEEPS ACROSS THE CENTRAL AND EASTERN GREAT LAKES
THROUGH THE DAY. NOT AS MUCH MOISTURE TO LIFT WITH THIS FRONTAL
PASSAGE SO HAVE NOT GONE ANY HIGHER THAN ISOLATED/SCATTERED
CATEGORY POPS ACROSS THE REGION. A LARGER AREA OF HIGH PRESSURE
MOVES INTO THE AREA BY TUESDAY MORNING. THERE COULD BE A FEW
LINGERING SHOWERS EARLY TUESDAY BUT THE OVERALL TREND WILL BE FOR
DRIER CONDITIONS INTO WEDNESDAY NIGHT.

HIGHS WILL STILL WARM INTO THE 80S ON MONDAY BUT SLIGHTLY LOWER
HUMIDITY LEVELS WILL MAKE IT FEEL A BIT MORE COMFORTABLE. COOLER
TUESDAY INTO WEDNESDAY IN THE WAKE OF THE STRONGER COLD FRONT.
HIGHS WILL GENERALLY BE IN THE 70S.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN FOR MOST OF THE
EXTENDED PERIOD.  AN UPPER LEVEL NORTHWEST FLOW WILL BRING A FEW
DISTURBANCES INTO THE AREA THROUGH THE PERIOD.  12Z GFS SHOWS THE
FIRST SHORT WAVE ON THURSDAY WITH ANOTHER STRONGER WAVE ON SATURDAY.
THE FIRST SYSTEM APPEARS TO BE WEAK AND MOISTURE STARVED.  CURRENT
GUIDANCE DOES NOT HAVE VERY HIGH PROBABILITIES OF PRECIPITATION WITH
THIS SYSTEM AND WITH THE DEGREE OF UNCERTAINTY...I WILL LEAVE IT
OUT AT THIS TIME.  THE SECOND SYSTEM TOWARDS NEXT WEEKEND WILL BE
MORE VIGOROUS WITH DEEPER MOISTURE.  I WILL BRING SCATTERED
THUNDERSTORMS INTO THE FORECAST SATURDAY INTO SUNDAY.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
A COLD FRONT IS APPROACHING THE FORECAST AREA AND IS EXPECTED TO
MOVE THROUGH THE REGION TONIGHT. WITH A WARM MOIST AIR MASS IN
ADVANCE OF THIS FRONT THUNDERSTORMS ARE EXPECTED TO DEVELOP.
INITIAL DEVELOP OCCURRING IN INDIANA IS EXPECTED TO MOVE INTO
WESTERN OHIO 19-20Z AND THEN EXPAND INTO NE OH AND NW PA ~21Z.
SCATTERED CLOUD HEIGHTS 2.5-3KFT WILL CONTINUE WITH BASES 4-5KFT OR
HIGHER THIS AFTERNOON. BRIEF MVFR/IFR EXPECTED WITHIN
THUNDERSTORMS. AS THE FRONT MOVES EAST CONDITIONS SHOULD RAPIDLY
IMPROVE. THIS SHOULD OCCUR 00-04Z ACROSS THE AREA. SOUTHWEST WINDS
10 TO 15 KNOTS THIS AFTERNOON WILL BECOME MORE WESTERLY THIS
EVENING AND SLIGHTLY NORTHWEST OVERNIGHT. WINDS SPEEDS WILL
DECREASE OVERNIGHT BECOMING LESS THAN 10 KNOTS BY 12Z MONDAY.
WINDS WILL GRADUALLY SHIFT BACK TO THE SOUTHWEST LATE MONDAY
MORNING.

OUTLOOK...AREAS OF NON VFR IN SHRA AND TSRA INTO MONDAY THEN
MORE ISOLATED TUE AND WED.

&&

.MARINE...
A COLD FRONT WILL MOVE ACROSS LAKE ERIE OVERNIGHT. SOUTHWEST
WINDS IN ADVANCE OF THIS FRONT WILL SHIFT TO THE WEST AND THEN
SLIGHTLY NORTHWEST OVERNIGHT. WIND SPEEDS WILL VARY FROM 10 TO 15
KNOTS THIS EVENING AND DECREASE TO LESS THAN 10 KNOTS BY MONDAY
MORNING. WINDS WILL BEGIN TO SHIFT BACK TO A LIGHT SOUTHWEST FLOW
ON MONDAY AFTERNOON IN ADVANCE OF OUR NEXT SYSTEM. A STRONGER COLD
FRONT WILL MOVE ACROSS THE LAKE ON EARLY TUESDAY. WINDS WILL SHIFT
TO THE NORTH/NORTHWEST BEHIND THIS FRONT WITH WIND SPEEDS AS HIGH
AS 10 TO 20 KNOTS. HIGH PRESSURE WILL BEGIN TO BUILD OVER THE
WESTERN PART OF THE OHIO VALLEY FOR THE MID TO LATER PART OF THE
WEEK. THIS WILL KEEP A LIGHT NORTHWEST WIND FLOW OVER THE LAKE
THROUGH FRIDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...GARNET
AVIATION...GARNET
MARINE...GARNET
Hazardous weather outlook, Jul 19, 3:35 PM EDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
335 PM EDT SUN JUL 19 2015

OHZ008>014-018>023-027>033-036>038-047-089-PAZ001>003-201945-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
335 PM EDT SUN JUL 19 2015

...SEVERE THUNDERSTORM WATCH 443 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH MAY LEAD TO
SOME MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142-143-162-163-OHZ003-006-007-017-201945-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-LUCAS-WOOD-
OTTAWA-HANCOCK-
335 PM EDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-144>149-164>169-201945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
335 PM EDT SUN JUL 19 2015

...SEVERE THUNDERSTORM WATCH 443 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 19, 4:29 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
429 PM EDT SUN JUL 19 2015

OHZ047-192115-
KNOX-
429 PM EDT SUN JUL 19 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KNOX COUNTY...

AT 428 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MOUNT VERNON TO NEAR COSHOCTON...AND MOVING EAST
AT 35 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MOUNT VERNON...FREDERICKTOWN...GAMBIER...UTICA...CENTERBURG...
DANVILLE...WATERFORD...MARTINSBURG...GANN...AMITY...BLADENSBURG AND
NORTH LIBERTY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTH CENTRAL OHIO.

LAT...LON 4024 8248 4027 8248 4027 8274 4028 8275
      4035 8274 4035 8265 4055 8264 4055 8235
      4057 8218 4024 8220
TIME...MOT...LOC 2028Z 249DEG 29KT 4035 8255 4029 8196

OUDEMAN
Local storm report, Jul 19, 4:52 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
452 PM EDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     VANLUE                  40.98N 83.48W
07/19/2015                   HANCOCK            OH   TRAINED SPOTTER

            SEVERAL LARGE TREE BRANCHES DOWN IN A CAMPGROUND IN
            VANLUE.

&&

GARNET
Special weather statement, Jul 19, 5:01 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
501 PM EDT SUN JUL 19 2015

OHZ019-028-029-192130-
RICHLAND-HURON-CRAWFORD-
501 PM EDT SUN JUL 19 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HURON...RICHLAND AND
CRAWFORD COUNTIES...

AT 500 PM EDT...A CLUSTER OF STRONG THUNDERSTORM MOVING ACROSS HURON
AND CRAWFORD COUNTIES...MOVING EAST SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MANSFIELD...BUCYRUS...GALION...SHELBY...WILLARD...ONTARIO...
CRESTLINE...NEW LONDON...PLYMOUTH...NEW WASHINGTON...CHATFIELD...
GREENWICH...BENTON...SHILOH...NORTH FAIRFIELD...TIRO...NORTH
ROBINSON...OCEOLA...OLIVESBURG AND SHENANDOAH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4099 8311 4099 8283 4109 8283 4115 8267
      4122 8235 4107 8234 4106 8244 4099 8244
      4095 8241 4082 8242 4078 8238 4072 8238
      4070 8311
TIME...MOT...LOC 2100Z 283DEG 25KT 4097 8282

MULLEN
Special weather statement, Jul 19, 5:05 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
505 PM EDT SUN JUL 19 2015

OHZ014-PAZ003-192145-
ASHTABULA INLAND-CRAWFORD-
505 PM EDT SUN JUL 19 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ASHTABULA AND
WESTERN CRAWFORD COUNTIES...

AT 505 PM EDT...A STRONG THUNDERSTORM WAS NEAR PYMATUNING NORTH...OR
13 MILES EAST OF JEFFERSON...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MEADVILLE...ANDOVER...LINESVILLE...PYMATUNING CENTRAL...PYMATUNING
NORTH...HARMONSBURG...PIERPONT...SAEGERTOWN...CHERRY VALLEY...
CONNEAUTVILLE...CONNEAUT LAKE...SPRINGBORO...VENANGO...CONNEAUT
LAKESHORE...GENEVA AND HARTSTOWN.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHEASTERN OHIO AND NORTHWESTERN PENNSYLVANIA.

LAT...LON 4157 8076 4180 8069 4185 8032 4185 8011
      4154 8010
TIME...MOT...LOC 2105Z 269DEG 24KT 4172 8051

OUDEMAN
Special weather statement, Jul 19, 5:28 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
528 PM EDT SUN JUL 19 2015

OHZ010-028>030-036-037-192200-
RICHLAND-MORROW-ASHLAND-LORAIN-MARION-CRAWFORD-
528 PM EDT SUN JUL 19 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MARION...
NORTHERN MORROW...RICHLAND...SOUTHEASTERN CRAWFORD...ASHLAND AND
SOUTHWESTERN LORAIN COUNTIES...

AT 527 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM 6 MILES
SOUTHWEST OF NEW LONDON TO NEAR MANSFIELD TO NEAR GALION TO 8 MILES
NORTHEAST OF MARION...AND MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MANSFIELD...ASHLAND...MOUNT GILEAD...GALION...SHELBY...ONTARIO...
LEXINGTON...LOUDONVILLE...NEW LONDON...BELLVILLE...PLYMOUTH...
HAYESVILLE...SAVANNAH...POLK...SULLIVAN...BUTLER...PERRYSVILLE...
SHILOH...LUCAS AND CALEDONIA.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4071 8301 4070 8284 4077 8272 4099 8273
      4099 8245 4107 8243 4107 8234 4111 8233
      4112 8217 4100 8217 4099 8213 4067 8213
      4067 8222 4057 8222 4055 8235 4055 8264
      4052 8265 4052 8295
TIME...MOT...LOC 2127Z 291DEG 23KT 4101 8249 4082 8254 4068 8278 4066
8300

MULLEN
Special weather statement, Jul 19, 5:42 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
542 PM EDT SUN JUL 19 2015

PAZ002-003-192245-
CRAWFORD-SOUTHERN ERIE-
542 PM EDT SUN JUL 19 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ERIE AND EASTERN
CRAWFORD COUNTIES...

AT 541 PM EDT...A STRONG THUNDERSTORM WAS NEAR CAMBRIDGE SPRINGS...OR
13 MILES NORTHEAST OF MEADVILLE...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CORRY...TITUSVILLE...UNION CITY...CAMBRIDGE SPRINGS...RICEVILLE...
LINCOLNVILLE...CANADOHTA LAKE...GUYS MILLS...COCHRANTON...HYDETOWN...
MILL VILLAGE...BLOOMING VALLEY...TOWNVILLE...SPARTANSBURG...
VENANGO...ELGIN...CENTERVILLE AND WOODCOCK.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHWESTERN PENNSYLVANIA.

LAT...LON 4162 7982 4154 7993 4151 7998 4149 8000
      4148 8010 4186 8012 4200 7961 4162 7961
TIME...MOT...LOC 2141Z 279DEG 22KT 4179 7998

OUDEMAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 5:05 PM EDTSpecial Weather StatementCLECrawford40 min
Jul 19, 5:42 PM EDTSpecial Weather StatementCLECrawford63 min
Jul 19, 5:57 PM EDTAreal Flood AdvisoryCLECrawford, Erie3 hr
Jul 19, 6:49 PM EDTSpecial Weather StatementCLEVenango41 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.